# SDR SWAA2017072515192

- Difficulty date: July 3, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A6260
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRANSVERSE WEB OTBD ATTACH ANGLE CRACKED AT MAIN FLAP DEFLECTION RIB ATTACH POINT.    R & R THE ANGLE  IAW SRM & DWG.
